# SDR SWI2023F00196

- Difficulty date: June 22, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD1A  FS320.00 - FS338.00 IS CORRODED      (C-CHECK RO 8/16/2023)    REMOVED DAMAGED INTERCOSTAL DD1A AT FS320-FS338 AND INSTALLED NEW INTERCOSTAL DD1A AT FS320-FS338 REF CRJ700 SRM 51-42-06-001-001-A01 REV 38 DATED JUL 25/2020, CRJ700 SRM 51-42-21-001-001-A01 REV 38 DATED JUL25/2020 AND DWG 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECKS GOOD. SEE CONTINUATION TASKS FOR MORE DETAILS
